# SDR SWAA2022051707568

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 58,560 hours, 38,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP DELAMINTED AT I/B CORNER PREVIOUS REPAIR. / [01] REMOVED LH OUTBD AFT FLAP PER AMM 27-51-22.;[02] R/R L/H OUTBOARD AFT FLAP PER M/M 27-51-22
